# SDR DALA2025031001820

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS, IN REF TO NRC 0642: CORROSION ON RH CUSP WEB STA Y=660-665, ORIGINAL THICKNESS OF 0.020 IN AND MINIMUM REMAINING THICKNESS IS 0.010 IN, PER B717-200 SRM 53-00-55-1A-1 PROCEDURE 1 ALLOWABLE DAMAGE 1 PAR. 4. A. FIG 101. SUMMARY OF NRC 00831: CORROSION LEVEL 2. CORROSION ON CUSP WEB STA Y=660-665 WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4. (LP #084769)
